# SDR VNAA2015041300015

- Difficulty date: April 13, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 27,479 hours, 27,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS INOPERATIVE FROM ROW 9 D/F BACK TO LAVATORY. MAINTENANCE INSPECTED EMERGENCY FLOOR LIGHTS AND FOUND CONNECTOR PINS BROKEN. MAINTENANCE R & R FLOOR PATH LIGHTING CABLE AND PERFORMED CHECKS AMM.  ACFT RELEASED FOR SERVICE.
